Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 54121, 11 pages
http://dx.doi.org/10.1155/AAA/2006/54121

A symmetric solution of a multipoint boundary value problem at resonance

Department of Mathematics and Statistics, University of Arkansas at Little Rock, Little Rock 72204-1099, AR, USA

Received 18 January 2005; Accepted 1 June 2005

Copyright © 2006 Nickolai Kosmatov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nickolai Kosmatov, “A symmetric solution of a multipoint boundary value problem at resonance,” Abstract and Applied Analysis, vol. 2006, Article ID 54121, 11 pages, 2006. doi:10.1155/AAA/2006/54121